# SDR ASAA2023051843298

- Difficulty date: May 18, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N913AK
- Make and model: Boeing 737-9
- Aircraft serial: 44079
- Aircraft time: 7,448 hours, 2,365 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON THE GROUND, QRH PROCEDURE ACCOMPLISHED WITH SATISFACTORY RESULT. GROUNDED - YES. PERFORMED B737-9 IFIM 34-61-00-810-918, NO FAULT. PERFORMED GOOD OPERATIONAL TEST. REF B737-9 AMM 34-61-00-710-810.
